MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with bil-d gen.2 assay on a cobas pure c 303 analytical unit.Sample 1: initial result: 7.6 umol/l (tested with doumas method).Repeat result: 2.2 umol/l (tested on beckman coulter using jendrassik-grof method).Sample 2 was tested on an unknown date: initial result: 10 umol/l (tested with doumas method).Repeat result: 4.6 umol/l (tested on beckman coulter using jendrassik-grof method).The initial results did not correlate with the patients' medical history, prompting the repeat of the samples.The repeat results were deemed to be correct.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The cobas pure c 303 analytical unit serial number was (b)(6).Qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The data was requested for further investigation, but was not provided by the customer.The general performance of the device was within the expected thresholds since qc and calibration were acceptable.No product issue could be identified.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23414213
Report Number1823260-2025-04400
Device Sequence Number21440560
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number08056951190
Device Lot Number85182701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown